# SDR COMA9910037

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 12047700001
- Condition: Missing
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

SINGLE POINT FUEL SERVICE DOOR MISSING.  REPAIRED DAMAGE CAUSED BY SEPARATION OF FUEL SERVICE DOOR AND REPLACED DOOR.
